I had my MRI this morning, and prior to injection of dye I lost all feeling in both of my hands. I could only move 2 fingers on my right hand. But even though they were numb and I could not move them, they hurt like heck. Can you believe I said heck? I got back total feeling and movement about
10 minutes after the procedure was over. It really scared me at the time, but they did not seem too concerned at the hospital. I hope this was due to the way I was laying in the tube, and not a sign of a new lesion. I will mention this to my neuro at my appointment on Tuesday. He will probably hit my nerves in my wrist (which also hurts) and then pat my back.
Diagnosed April 2007
Started betaseron -- May 2007 -- experienced allergic reactions after 2 weeks
Started copaxone -- June 2007 -- stopped after 4 1/2 months;experienced severe 5 IPIR's
Started tysabri -- December 2007
Stopped tysabri -- April 2008 (developed antibodies/severe reactions)